# SDR ASAA2021080935663

- Difficulty date: August 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 1,156 hours, 496 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF #2 FAIL INDICATION. GROUNDED - YES. ACCOMPLISHED B737-9 AMM TASK 23-11-00-730-801. HF 2 OPS NORMAL.
